# SDR MWEA010808

- Difficulty date: May 21, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,921 hours, 81,395 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 591041215
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RIGHT ELEVATOR SKIN HAS FIVE DENTS BETWEEN STATION XHS 100 AND XHS 119.  INSTALLED DOUBLER IN ACCORDANCE WITH 55-03.
